# SDR DALA2016071205221

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 64,302 hours, 45,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 AND AFT EMERGENCY LIGHTS WILL NOT TEST.  FOUND SHORTED WIRES AT TAIL CONE EMERGENCY LIGHT, L2-846.  REPAIRED WIRES REF WDM 33-51-14.  REPLACED FUSES ON AFT EMERGENCY POWER SUPPLY REF SWPM 20-10 AND WDM 33-51-14.  OPS CHECK GOOD OF EMERGENCY LIGHTS.
